Coltalin-DM Cold Tablets (Cold & Cough Formula) (36 Tablets) (1 Box)

Home/Cold and Flu Relief, Cough and Cold, Health and Household, Health Care, OTC Medications and Treatments/Coltalin-DM Cold Tablets (Cold & Cough Formula) (36 Tablets) (1 Box)

Coltalin-DM Cold Tablets (Cold & Cough Formula) (36 Tablets) (1 Box)

Amazon.com Price: $24.00 (as of 28/02/2021 15:41 PST- Details)

Coltalin-DM Cold & Cough Formula is effective at relieving many of the symptoms that are related to the common cold. Some of these include hay fever, respiratory allergies, sore throat, runny nose, body aches, watery eyes and nasal congestion.
This product contains an antihistamine, nasal decongestant and cough suppressant, which relieve many of the symptoms of the common cold. It is also helpful in relieving cough, sinus congestion and pressure and headache that are associated with colds and allergies.
Coltalin-DM – Cold Tablets (Cold & Cough Formula) contains the following active ingredients: Acetaminophen 325 mg, Chlorpheniramine Maleate 2 mg, Dextromethorphan Hydrobromide 10 mg, Phenylepherine Hydrocholoride 5 mg

Description

Coltalin-DM Chilly & Cough Method is valuable at relieving some of the signs which might be related to the typical Chilly. A few of these come with hay fever, breathing bronchial asthma, sore throat, runny nostril, frame aches, watery eyes and nasal congestion.
This product incorporates an antihistamine, nasal decongestant and cough suppressant, which relieve some of the signs of the typical Chilly. It is usually useful in relieving cough, sinus congestion and force and headache which might be related to colds and bronchial asthma.
Coltalin-DM – Chilly Drugs (Chilly & Cough Method) incorporates the next energetic foods: Acetaminophen 325 mg, Chlorpheniramine Maleate 2 mg, Dextromethorphan Hydrobromide 10 mg, Phenylepherine Hydrocholoride 5 mg
The best way to Use: For adults and kids who’re 12 years of age and older: Take 2 Drugs each 4 hours at the same time as you could have signs persist, to not exceed 6 doses (12 Drugs) in 24 hours, or as directed by way of a health care provider. Kids who’re 6-eleven years of age: Take 1 pill each 4 hours at the same time as you could have signs persist, to not exceed 5 doses (five Drugs) in 24 hours, or as directed by way of a health care provider. Kids underneath 6 years of age: Discuss with a health care provider.


Additional information

Brand

Manufacturer

Product Group

EANs

UPCs

Part Number